Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On a theorem of Hardy and Littlewood on the polydisc


Author: Hong Oh Kim
Journal: Proc. Amer. Math. Soc. 97 (1986), 403-409
MSC: Primary 32A35; Secondary 30D55
MathSciNet review: 840619
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the polydisc version of the theorem of Hardy and Littlewood on the fractional integral: If $ 0 < \alpha < 1/p$ and if $ f \in {H^p}$, then $ {I^\alpha }f \in {H^q}$ with $ q = p/(1 - \alpha p)$ where $ {I^\alpha }f$ is the fractional integral of $ f$ of order $ \alpha $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32A35, 30D55

Retrieve articles in all journals with MSC: 32A35, 30D55


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1986-0840619-X
PII: S 0002-9939(1986)0840619-X
Keywords: Fractional integral, maximal theorem, Hardy space
Article copyright: © Copyright 1986 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia